# SDR YENA201706140495

- Difficulty date: June 14, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 64,997 hours, 23,639 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF DIRTY SOCKS DURING DESCENT AT 6000 FT AT FLIGHT IDLE IN THE COCKPIT ONLY.  A HIGH POWER ENGINE RUN WAS PERFORMED TO ISOLATE ODOR. NR 1 PACK HAD A FAINT ODOR.  NR 2 PACK OK.
